Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 159, NWS Albany, NY

August 25, 2007Hamilton County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 25, 2007, 3:22 PM EDT for Hamilton County, New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2007, 3:22 PM EDT (19:22 UTC)
Expired
Aug 25, 2007, 4:30 PM EDT
In force
68 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Hamilton County, NY

The radar

The Ft Drum radar (KTYX), 98 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 1:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1654 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 251921
SVRALY
NYC041-252030-
/O.NEW.KALY.SV.W.0159.070825T1922Z-070825T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT SAT AUG 25 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN EASTERN NEW YORK...

* UNTIL 430 PM EDT

* AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 33
  MILES WEST OF LAKE PLEASANT...OR ABOUT NEAR HINCKLEY...AND MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF LAKE PLEASANT BY 405 PM EDT...
  SACANDAGA CAMPGROUND AND WELLS BY 410 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4348 7478 4334 7488 4326 7468 4324 7415
      4352 7420

$$

JPV
2 follow-up statements
000 
WWUS51 KALY 252003
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT SAT AUG 25 2007

NYC041-252030-
/O.CON.KALY.SV.W.0159.000000T0000Z-070825T2030Z/
HAMILTON NY-
403 PM EDT SAT AUG 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HAMILTON COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GILMANTOWN...OR ABOUT 10 MILES SOUTH OF SPECULATOR...
MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GIRARDS SUGARBUSH BY 410 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN HERKIMER 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4353 7445 4338 7463 4325 7458 4324 7415
      4359 7420

$$

JPV
000 
WWUS51 KALY 252028
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
428 PM EDT SAT AUG 25 2007

NYC041-252038-
/O.EXP.KALY.SV.W.0159.000000T0000Z-070825T2030Z/
HAMILTON NY-
428 PM EDT SAT AUG 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY
EXPIRES AT 430 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 4353 7445 4338 7463 4325 7458 4324 7415
      4359 7420

$$

JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 1:33 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 25, 1:33 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
133 PM EDT SAT AUG 25 2007

.SYNOPSIS...
A HOT AND VERY HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
AHEAD OF A COLD FRONT APPROACHING FROM THE WEST LATER TODAY. SOME OF
THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING. THE COLD
FRONT WILL PASS THROUGH THE AREA SUNDAY MORNING. THE AIR MASS BEHIND
THE COLD FRONT WILL LESS HUMID AND NOT AS WARM...BUT TEMPERATURES ON
SUNDAY INTO EARLY NEXT WEEK WILL REMAIN ABOVE AVERAGE.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SURFACE LOW PRESSURE CENTER LOCATED JUST NORTH OF THE ST LAWRENCE
VALLEY THIS MORNING...WITH A TRAILING COLD FRONT LAGGING BACK
THROUGH LAKE HURON AND CENTRAL MICHIGAN. THIS FRONT WILL BE THE
FOCUS FOR TRIGGERING CONVECTIVE ACTIVITY LATER TODAY.
HOWEVER...UNTIL THEN NOT MUCH EXPECTED TO DEVELOP WITH STRONG CAP AT
700 MB EVIDENT ON THE 12Z ALB SOUNDING. LOW LEVEL INVERSION AROUND
950 MB WILL EVEN TAKE SOME TIME TO ERODE...WITH LOW STRATUS AND HAZE
PREVALENT ACROSS THE AREA. SCALED BACK POPS CONSIDERABLY FOR THE
REST OF THE MORNING THROUGH LATE AFTERNOON FOR MUCH OF THE AREA.
ONLY THE WESTERN ADIRONDACKS WILL EXPERIENCE INCREASING CHANCES FOR
SCATTERED SHOWERS/T-STORMS LATER THIS AFTERNOON. COULD NOT RULE OUT
A ROGUE STORM FROM THE CAPITAL DISTRICT SOUTH AND EAST...BUT
COVERAGE WILL BE VERY LIMITED WITH CAP IN PLACE AND NO DISCERNIBLE
FORCING.

AS FOR THE SEVERE POTENTIAL FOR TODAY...IT IS CONDITIONAL UPON
STORMS ACTUALLY DEVELOPING FROM ALBANY SOUTHWARD...SINCE THERE WILL
BE PLENTY OF SBCAPE TO FUEL TALL UPDRAFTS BUT COVERAGE SHOULD BE
JUST ISOLATED. SURFACE DEWPOINTS IN THE LOWER TO EVEN MID 70S THIS
MORNING SHOULD DROP SLIGHTLY ONCE LOW LEVEL INVERSION ERODES AND
SOME BLAYER MIXING OCCURS. SO NAM CAPE VALUES WILL PROBABLY BE A BIT
OVERDONE. HOWEVER...ALREADY 2000 J/KG OF MLCAPE ALREADY SEEN IN 12Z
ALB SOUNDING...WITH AROUND 2500-3500 J/KG OF SBCAPE DEVELOPING THIS
AFTERNOON. SO ANY STORMS THAT ARE ABLE TO BUST THROUGH THE CAP WILL
HAVE THE POTENTIAL TO BE STRONG TO SEVERE. WITH ONLY MODEST 0-6 KM
SHEAR AROUND 20-25 KTS...PULSE CELLS WITH WET MICROBURSTS WILL BE
POSSIBLE. AREAS TO THE NORTH AND WEST OF ALBANY WILL BE CLOSER TO
THE COLD FRONT SAGGING SOUTHEAST...SO CONVECTIVE INITIATION WILL NOT
BE AS MUCH OF A PROBLEM THERE. ALSO...DEEP LAYER 0-6 KM BULK SHEAR
VALUES WILL INCREASE TO AROUND 35-40 KTS WHICH SPELLS THE POTENTIAL
FOR STORMS TO ORGANIZE INTO MULTICELL CLUSTERS OR LINES. DAMAGING
WIND GUSTS WILL BE THE MAIN THREAT...ALTHOUGH HAIL CANNOT BE RULED
OUT WITH EXPECTED VIGOROUS UPDRAFTS.

THE SEVERE THREAT MAY CONTINUE FROM ALBANY SOUTH AND EAST THIS
EVENING...BUT THE FRONT WILL BE WEAKENING SO THERE IS UNCERTAINTY
WITH THE EXTENT OF CONVECTIVE COVERAGE AND STRENGTH. IF ANY
ORGANIZED LINES DEVELOP...THEY COULD POSSIBLY HOLD TOGETHER WELL
INTO THE EVENING WITH UNSTABLE ENVIRONMENT PERSISTING.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM SUNDAY/...
THE AFOREMENTIONED COLD FRONT IS FORECAST TO SLOW ITS SOUTHWARD
PROGRESS AND BECOME SOMEWHAT DIFFUSE ON SUNDAY. SO WITH THE
REMNANTS OF THE BOUNDARY LAGGING ACROSS THE SOUTHERN HALF OF THE
AREA...THERE WILL STILL BE A THREAT FOR ISOLATED TO SCATTERED
SHOWERS/T-STORMS. THERE WILL NOT BE AS MUCH INSTABILITY OR SHEAR
THOUGH WITH WEAKENING WIND FLOW...SO ANY THUNDERSTORMS THAT
DEVELOP ARE NOT EXPECTED TO BE SEVERE.

ALTHOUGH THE AIRMASS BEHIND THIS FRONT WILL BE LESS HUMID AND
COOLER THAN THE AIRMASS ON SATURDAY...TEMPS WILL REMAIN ABOVE
NORMAL IN THE NEW AIR MASS THROUGH MONDAY WITH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
RESPITE FROM THE HUMIDITY WILL BE SHORT AS MORE HUMID AIR BEGIN TO
RETURN ON TUESDAY AND WILL REMAIN IN PLACE UNTIL ANOTHER MORE
SIGNIFICANT COLD FRONT MOVES THROUGH LATER IN THE WEEK (MOST LIKELY
LATE WEDNESDAY NIGHT OR THURSDAY).

HIGHS TUESDAY THROUGH WEDNESDAY WILL REMAIN WELL INTO THE 80S WITH
NO PCPN FORECAST. HAVE INCLUDED CHANCE POPS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH CLEARING AND COOLER/LESS HUMID WEATHER FOR
FRIDAY AS A LARGE CANADIAN AIRMASS MOVES IN.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
MVFR VSBY SHOULD CONTINUE THROUGH THE AFTERNOON DUE TO PERSISTENT
HAZE. SOME MIXING HAS OCCURRED ACROSS PORTIONS OF CENTRAL
NY...HOWEVER VERY HIGH DEWPOINTS CONTINUING ACROSS EASTERN NY. SOME
IMPROVEMENT MAY OCCUR EARLY THIS EVENING...BUT WILL KEEP VSBY IN
MVFR RANGE WITH THIS TAF ISSUANCE. THE OTHER ISSUE OF THE DAY WILL
BE THE POTENTIAL FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THIS
EVENING. STRONG CAP IN PLACE HAS LIMITED CONVECTIVE DEVELOPMENT THUS
FAR. HOWEVER...A COLD FRONT DROPPING SOUTHEAST ACROSS SOUTHERN
ONTARIO AND MICHIGAN SHOULD TRIGGER ISOLATED TO SCATTERED
THUNDERSTORMS. KGFL TO KALB CORRIDOR SHOULD BE AFFECTED STARTING
AROUND 21Z-22Z...WITH ACTIVITY PUSHING SOUTHWARD THIS EVENING TO
NEAR KPOU AROUND 00Z-01Z. SINCE COVERAGE IS NOT EXPECTED TO BE
WIDESPREAD AND STORMS HAVE YET TO DEVELOP...WILL JUST MENTION VCSH
AND CB IN CLOUD GROUP FOR NOW. IFR CONDITIONS WILL BE POSSIBLE
WITHIN ANY THUNDERSTORMS. LATER TONIGHT AS THE COLD FRONT GRADUALLY
SLIDES SOUTHWARD THROUGH THE REGION...SHOWERS AND STORMS SHOULD END
BUT STILL A GOOD DEAL OF MID LEVEL CLOUDS WILL BE AROUND...SO
RADIATION FOG IS NOT ANTICIPATED. HOWEVER...WITH LOW LEVEL MOISTURE
IN PLACE THERE WILL LIKELY BE AT LEAST MVFR VSBY RESTRICTIONS IN
BR/HZ. WINDS WILL TURN NORTHWEST SUNDAY MORNING...ESPECIALLY ONCE
MIXING COMMENCES WITH VFR CONDITIONS RETURNING. THERE COULD BE A
ROGUE SHOWER AT KPOU SUNDAY MORNING INTO EARLY AFTERNOON.

SUN...VFR...ISOLD SHRA/TSRA SOUTH OF KALB.
MON...VFR...NO SIG WX.
TUE...VFR...NO SIG WX.
WED...VFR/MVFR...ISOLATED AFTN SHRA/TSRA.

&&

.FIRE WEATHER...
HAZY...HOT...HUMID CONDITIONS WILL PREVAIL IN ADVANCE OF A COLD
FRONT TODAY INTO THIS EVENING.  THIS FRONTAL SYSTEM WILL PROVIDE
SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME HEAVY RAINFALL
POSSIBLE.  THIS WILL KEEP THE RELATIVE HUMIDITIES RATHER HIGH TODAY
WITH DEWPOINTS INTO THE 70S WHICH EQUATES TO GREATER THAN OR EQUAL
TO 50 PERCENT.  SOUTH WINDS WILL BECOME MORE SOUTHWEST AND INCREASE
IN SPEED TO BETWEEN 10 AND 15 MPH WITH GUSTS TO 20 MPH (POSSIBLY
HIGHER IN THE VICINITY OF THUNDERSTORMS).

FRONTAL SYSTEM SLOWLY MIGRATES SOUTHEAST ACROSS THE REGION TONIGHT
WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED.  THIS WILL
RESULT IN RELATIVE HUMIDITIES GREATER THAN 90 PERCENT.  WINDS WILL
GRADUALLY SHIFT FROM A WESTERLY DIRECTION AT SPEEDS NEAR 10 MPH...TO
WEST-NORTHWEST LATE AT NIGHT AT LESS THAN 10 MPH.

&&

.HYDROLOGY...
RIVER FLOWS CONTINUE VERY LOW WHICH IS THE NORM FOR LATE SUMMER.
A VERY WARM AND HUMID AIR MASS COVERS THE REGION WITH PWAT VALUES
CLOSE TO OR OVER TWO INCHES...SO THERE IS DEFINITE POTENTIAL FOR
TORRENTIAL DOWNPOURS. THE GOOD NEWS IS THE MODELS INDICATE THAT
THE STEERING WINDS WILL NOT ONLY BE IN THE 40 KNOT RANGE...BUT
WILL ALSO BE AT A GOOD ANGLE FROM THE EXPECTED LINE ORIENTATION...
WHICH SUGGESTS FIRST THAT THE CELLS WILL MOVE RIGHT ALONG AND
ALSO THAT TRAINING SHOULD NOT BE A SIGNIFICANT PROBLEM EITHER.
WITH THE VERY MOIST AIR MASS IN PLACE HEAVY DOWNPOURS ARE LIKELY...
WHICH MAY CAUSE SOME MINOR FLOODING OF STREETS...UNDERPASSES...
AND PARKING AREAS DURING AND IMMEDIATELY AFTER THE STORM. SHARP
RISES OF SEVERAL FEET ARE LIKELY ON STREAMS IN THE IMMEDIATE AREA
OF HEAVY RAIN. LARGER STREAMS AND RIVERS WILL ONLY SHOW SLIGHT
INCREASES IN FLOW AND MOST OF THE RAIN WILL SOAK INTO THE GROUND.
COOLER AND DRIER WEATHER WILL FILTER IN BEHIND THE COLD FRONT FOR
SUNDAY THROUGH TUESDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...RCK/JPV
LONG TERM...
AVIATION...JPV
FIRE WEATHER...BGM
HYDROLOGY...RCK
Hazardous weather outlook, Aug 25, 2:10 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
210 PM EDT SAT AUG 25 2007

NYZ032-033-038>043-047>054-082>084-VTZ013>015-261100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
210 PM EDT SAT AUG 25 2007

...SEVERE THUNDERSTORM WATCH 650 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...
THE MOHAWK AND SCHOHARIE VALLEYS...THE LAKE GEORGE SARATOGA
REGION...THE CAPITAL DISTRICT...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MID OR LATE THIS
AFTERNOON. THEY WILL BECOME MORE NUMEROUS BY EVENING AS A COLD
FRONT APPROACHES THE REGION. SOME OF THESE STORMS MAY BE SEVERE
WITH DAMAGING WINDS THE PRIMARY THREAT. TORRENTIAL DOWNPOURS MAY
CAUSE FLOODING OF ROADS...UNDERPASSES...AND PARKING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES. IN
EAST CENTRAL NEW YORK...ALBANY...HERKIMER...SARATOGA...WARREN...
FULTON...MONTGOMERY...SCHENECTADY...WASHINGTON...HAMILTON...
RENSSELAER AND SCHOHARIE. IN SOUTHERN VERMONT...BENNINGTON AND
WINDHAM.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-261100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
210 PM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...THE
MID HUDSON VALLEY...BERKSHIRE COUNTY AND LITCHFIELD COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE
WITH DAMAGING WINDS THE PRIMARY THREAT. TORRENTIAL DOWNPOURS MAY
CAUSE FLOODING OF ROADS...UNDERPASSES...AND PARKING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE THUNDERSTORMS MAY PERSIST THROUGH SUNDAY. THEY
ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:04 PM EDTSevere Thunderstorm WarningALYHerkimer56 min
Aug 25, 3:42 PM EDTSevere Thunderstorm WarningALYFulton30 min
Aug 25, 4:18 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren57 min
Aug 25, 4:35 PM EDTSevere Thunderstorm WarningALYWashington70 min
Aug 25, 6:06 PM EDTSevere Thunderstorm WarningALYHerkimer54 min
Aug 25, 6:16 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer74 min
Aug 25, 6:51 PM EDTSevere Thunderstorm WarningALYMontgomery54 min
Aug 25, 7:01 PM EDTSevere Thunderstorm WarningALYSchoharie74 min
Aug 25, 7:10 PM EDTSevere Thunderstorm WarningALYFulton46 min
Aug 25, 7:35 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady70 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.